# SDR CA070416004

- Difficulty date: April 13, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 699018002
- Part serial: 1133
- Condition: Failed
- Location: Nr 2 Prop
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) CREW COMPLETED A NR 2 ENGINE SHUTDOWN MANUALLY (IFSD) DUE POWERPLANT MESSAGE AND PEC CAUTION. MAINT ARRIVED AND FC 161 CH A AND B. FIM TASK PERFORMED. NO CONTACT WITH MPU AND BUSS BARS. REMOVED & REPLACED PEC. (TC NR 20070416004)
